Mad families and ultrafilters
Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 2, pp. 19-35
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2007_48_2_a2,
author = {Brendle, J\"org},
title = {Mad families and ultrafilters},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {19--35},
year = {2007},
volume = {48},
number = {2},
mrnumber = {2512899},
zbl = {1170.03026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2007_48_2_a2/}
}
Brendle, Jörg. Mad families and ultrafilters. Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 2, pp. 19-35. http://geodesic.mathdoc.fr/item/AUCMP_2007_48_2_a2/